Volume 20, Number 5
Previous Issue Next Issue

Peter Görtz

J. Comp. Math., 20 (2002), pp. 449-460.

Preview Full PDF 330 3586 Abstract

Yi-Fa Tang

J. Comp. Math., 20 (2002), pp. 461-478.

Preview Full PDF 351 3586 Abstract

Jian-Wei Hu & Cai-Hua Wang

J. Comp. Math., 20 (2002), pp. 479-490.

Preview Full PDF 341 3499 Abstract

Tie Zhang, Yan-Ping Li & Robert J. Tait

J. Comp. Math., 20 (2002), pp. 491-504.

Preview Full PDF 375 3548 Abstract

Li-Qun Cao, De-Chao Zhu & Jian-Lan Luo

J. Comp. Math., 20 (2002), pp. 505-518.

Preview Full PDF 351 3441 Abstract

Gui-Zhi Chen & Zhong-Xiao Jia

J. Comp. Math., 20 (2002), pp. 519-524.

Preview Full PDF 348 3676 Abstract

Si-Qing Gan & Geng Sun

J. Comp. Math., 20 (2002), pp. 525-532.

Preview Full PDF 350 3599 Abstract

Chang-Feng Ma, Guo-Ping Liang & Shao-Peng Liu

J. Comp. Math., 20 (2002), pp. 533-542.

Preview Full PDF 345 3520 Abstract

Hui Feng & Long-Jun Shen

J. Comp. Math., 20 (2002), pp. 543-550.

Preview Full PDF 340 3576 Abstract

Ji-Ming Wu & Long-Jun Shen

J. Comp. Math., 20 (2002), pp. 551-560.

Preview Full PDF 355 3474 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard